# SDR DL73S960620

- Difficulty date: March 20, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N331DL
- Make and model: Boeing 737232
- Aircraft serial: 23103
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Jammed
- Location: L 1
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

DURING EVAC OF AIRCRAFT, THE LEFT NR 1 DOOR WOULD NOT OPEN  ALL OF THE WAY.  DOOR CHECKS GOOD PER MM 52-11-00, OPENED DOOR DEPLOYED AND INFLATED SLIDE OPS NORMAL.  REPLACED SLIDE.
